Where Your Dreams Become Reality
You are reporting the following post to the moderators for review and possible removal from the forum|
Poster: Man at Work
Subject: QUESTIONS ABOUT CLARAVIS (ACCUTANE)
Okay. I have really bad cystic acne all over my face and back. The type that scars and totally ruins everything. I have tried every form of acne treatment (Doxycycline, Minocycline, Retin-A Cream, etc) and nothing has worked. My Dermo wants me to go on Claravis, which is an intense acne treatment. The brand name that everyone is familiar with is Accutane, but that is not sold anymore because people only bought the generic stuff.
Well. I am concerned because sometimes a symptom is muscle soreness and fatigue. I am a collegiate runner. I run 75 miles a week, so this GREATLY concerns me.
My plan was that I was going to try it out, and if I started to experience any extra soreness, then i would stop. BUT!!! I read somewhere that the soreness can occur AFTER you stop taking the medication. So basically I am scared out of my mind.
My acne is incredibly annoying, and it is a huge time waster, which is the main problem for me. When I have huge zits on my back pop, I have to sit there and drain the blood for so long before I can go to bed or put a shirt on or I will get blood everywhere. Annoying.
I have a close friend who is in a Pharmacy program, and he said that it probably isn't a bad idea to try it.
Hit the submit button below if you want us to review the post. If you feel this is urgent or want a reply, email us at email@example.com about the post and please include a link to the thread the post is on and what page number/post on that page it is